Raltegrivir/Truvada & Lexapro
Jan 21, 2012
Hello, About a week ago I started Isentress/Truvada and Lexapro for anxiety/depression. Since starting, I have been so fatigued, spacey, can't concentrate and almost like a stoned feeling. Do you think the Lexapro 10mg or the HIV meds are causing this? This feeling is making me anxious almost like i'm going to have a panic attack. Is this common with Isentress/Truvada or Lexapro? Do you think it will go away? This is awful and I thought I/T was suppose to be side-effect free for the most part? Thanks for any advice. CJ
Response from Dr. Henry
Usually OK to use Lexapro and raltegravir/Truvada together. I try to avoid adding too many drugs at once since it can be hard to sort early side effects. Often a patient starting Lexapro will have some fatigue--I would discuss with your HIV provider. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Chills After Unprotected Vaginal Sex Worried I Have HIV
- Dry Cough After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Can You Get Genital Herpes From A Cold Sore?
- Does Genital Warts Virus Ever Go Away?
- Can Thrush Cause You To Clear Your Throat A Lot?
- Can You Get Hiv From Non Hollow Bore Needle?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.